Bayesian analysis of binary and polychotomous response data

Albert, James H., Chib, Siddhartha . Journal of the American Statistical Association 1993. 88 :669-679

Locate this article in:

Bibtex

@article{CIS-112692,
  Author = {Albert, James H. and Chib, Siddhartha},
  Title = {Bayesian analysis of binary and polychotomous response data},
  Journal = {Journal of the American Statistical Association},
  Volume = {88},
  Year = {1993},
  Pages = {669--679},
  Keywords = {Probit model, Gibbs sampler, Data augmentation}
}

Similar articles